# SDR SCNA20230828214

- Difficulty date: August 15, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 49,104 hours, 28,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 81148: EMERGENCY LIGHT INOP ROW 4DEF - - - RESOLUTION:  RELAMPED ROW 4D EMERGENCY EXIT AREA LIGHT IAW AMM 33-51-03. OPS CHECK GOOD.
